# SDR 2009FA0000261

- Difficulty date: March 20, 2009
- Submitted: March 31, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B26US
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3381117010
- Part serial: DB686272
- Condition: Damaged
- Location: 3rd Stg Lpt
- Part time: 16,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 890964  WAS REMOVED FROM WING FOLLOWING A BSI, WHICH IDENTIFIED LOT STAGE 3 AND 4 BLADE DAMAGE IN EXCESS OF AMM ACCEPTANCE LIMITS.  DURING DISASSEMBLY OF THE LPT MODULE, THE STAGE 3 LPT ROTATING RING WAS FOUND TO DISPLAY AREAS OF MISSING MATERIAL AND CRACKING OVER A CIRCUMFERENTIAL SPAN OF APPROXIMATELY 10 INCHES.  THIS CONDITION HAS NOT BEEN SEEN PREVIOUSLY AT THIS FACILITY. (K)
